Alert archive / North Carolina / Red Flag Warnings in 2014
Red Flag Warning 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this red flag warning at Mar 13, 2014, 2:59 AM EDT for 12 counties in North Carolina. It took effect at Mar 13, 2014, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2014, 2:59 AM EDT (06:59 UTC)
- In effect from
- Mar 13, 2014, 11:00 AM EDT
- Expired
- Mar 13, 2014, 6:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 07:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
792 WWUS82 KMHX 130659 RFWMHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 259 AM EDT THU MAR 13 2014 ...RED FLAG WARNING TODAY FOR GUSTY WINDS AND LOW HUMIDITY... .DRY HIGH PRESSURE WILL BUILD OVER THE REGION TODAY PRODUCING GUSTY NORTHWEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 15 TO 20 PERCENT. THIS WILL LEAD TO ENHANCED FIRE DANGER ACROSS MOST OF EASTERN NORTH CAROLINA. NCZ104-130800- /O.CAN.KMHX.FW.A.0002.140313T1500Z-140313T2200Z/ OUTER BANKS HYDE- 259 AM EDT THU MAR 13 2014 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITY IS EXPECTED TO REMAIN ABOVE 25 PERCENT. $$ NCZ029-044>047-079>081-090>095-098-103-131500- /O.UPG.KMHX.FW.A.0002.140313T1500Z-140313T2200Z/ /O.NEW.KMHX.FW.W.0002.140313T1500Z-140313T2200Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE- 259 AM EDT THU MAR 13 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MOST OF EASTERN NORTH CAROLINA. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...FROM 11 AM THROUGH 6 PM THURSDAY. * RELATIVE HUMIDITY...15 TO 25 PERCENT. * TEMPERATURES...IN THE MID 40S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 10
1 follow-up statement
125 WWUS82 KMHX 131438 RFWMHX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1038 AM EDT THU MAR 13 2014 ...RED FLAG WARNING TODAY FOR GUSTY WINDS AND LOW HUMIDITY... .DRY HIGH PRESSURE WILL BUILD OVER THE REGION THIS AFTERNOON PRODUCING GUSTY NORTHWEST WINDS AND RELATIVE HUMIDITY VALUES AS LOW AS 15 TO 20 PERCENT. THIS WILL LEAD TO ENHANCED FIRE DANGER ACROSS MOST OF EASTERN NORTH CAROLINA. NCZ029-044>047-079>081-090>095-098-103-132200- /O.CON.KMHX.FW.W.0002.140313T1500Z-140313T2200Z/ MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE- 1038 AM EDT THU MAR 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...ALL OF EASTERN NORTH CAROLINA...EXCEPT FOR OUTER BANKS HYDE COUNTY. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...FROM 11 AM THROUGH 6 PM THURSDAY. * RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT. * TEMPERATURES...IN THE MID 40S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY CAN CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this red flag warning went out at Mar 13, 1:40 AM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 13, 1:40 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
140 AM EDT THU MAR 13 2014
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFFSHORE OVERNIGHT. COLD HIGH PRESSURE
WILL BUILD IN THURSDAY PRODUCING GUSTY NORTHWEST WINDS AND VERY LOW
RELATIVE HUMIDITY. THE HIGH WILL BE OVER THE AREA FRIDAY AND THEN
MOVE OFFSHORE SATURDAY. A COLD FRONT WILL MOVE THROUGH SATURDAY
NIGHT AND SUNDAY WITH LOW PRESSURE LIFTING NEAR THE AREA SUNDAY
NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 1215 AM THU...MINOR UPDATE FOR SKY COVER TRENDS NEXT FEW HOURS
ALOG WITH HOURLY TEMPS AND DEW POINTS. COLD FRONT IS MOVING ACROSS
COASTAL SECTIONS AND PCN WILL BE OFFSHORE BY 130 AM AS EXPECTED.
WILL LET WIND ADVSY CONTINUE UNTIL 4 AM...WITH GUSTS MAINLY 25-35
MPH AS THREAT OF GUSTS OVER 40 MPH DIMINISHING.
/PREVIUOS DISCUSSION/
AS OF 945 PM WEDNESDAY...OBSERVATIONS UPSTREAM BEHIND THE COLD
FRONT CONTINUE TO INDICATE 45 TO 55 MPH POST FRONTAL WIND GUSTS SO
WILL CONTINUE PREVIOUSLY ISSUED WIND ADVISORY AS STRONG POST
FRONTAL WEST TO NORTHWEST FLOW CONTINUES AS EVIDENCED BY 8-10MB
3 HOURLY PRESSURE RISES. THE EARLIER LINE OF STRONG CONVECTION HAS
CONTINUED TO WEAKEN WITH LOSS OF HEATING AND NOW ENCOUNTERING
MARINE INFLUENCED ATMOSPHERE EAST OF HIGHWAY 17. STILL THINK A FEW
ISOLATED GUSTS TO 45 MPH STILL POSSIBLE BUT MAIN THREAT IS
SHIFTING TO THE STRONG POST FRONTAL WINDS. FRONTAL TIMING STILL ON
TRACK WITH THE FRONT EXPECTED TO BE MOVING OFFSHORE AROUND 04Z.
THERE WILL BE RAPID COOLING AND DRYING BEHIND THE FRONT AS SKIES
CLEAR AFTER MIDNIGHT AND STRONG COLD AIR ADVECTION KICKS IN. WITH
GUSTY WNW/NW WINDS...MINIMUM TEMPERATURES WILL BE FAIRLY
UNIFORM...IN THE MID 30S AREA-WIDE BY MORNING.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
AS OF 320 PM WEDNESDAY...STRONG COOL HIGH PRESSURE WILL BUILD
ACROSS THE MID SOUTH ON THURSDAY WITH GUSTY NW WINDS AND STRONG
COLD ADVECTION CHARACTERIZING THE WEATHER ON THURSDAY. THE 850 MB
TEMPERATURES WILL BE AROUND -10 TO -11 DEG C DURING THURSDAY
AFTERNOON...HOLDING MAXIMUM TEMPERATURES IN THE LOW TO MID 40S.
LOW HUMIDITY WILL LEAD TO INCREASED FIRE DANGER. SEE FIRE WEATHER
SECTION BELOW.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AS OF 325 PM WED...HIGH PRES SETTLES OVER THE AREA THUR NIGHT
WITH WINDS BECOMING LIGHT/CALM AND MAINLY CLEAR SKIES SETTING UP
FOR GOOD RADIATIONAL COOLING CONDITIONS. LOWS DROP WELL INTO THE
20S AWAY FROM THE COAST...WITH UPR 20S/NEAR 30 BEACHES. FREEZE
HEADLINES STILL POSSIBLE ON THE OBX THUR NIGHT/FRI MORNING AS THE
GROWING SEASON HAS BEGUN HERE.
MODERATING TEMPS EXPECTED FRIDAY AS HIGHS CLIMB BACK INTO THE
50S...WITH EVEN WARMER TEMPS FOR SATURDAY AS HIGHS CLIMB BACK TO
NEAR CLIMO IN THE LOW/MID 60S. MED/LONG RANGE MODEL SUITES
INDICATE A BACK DOOR COLD FRONT DROPPING THROUGH THE REGION
SATURDAY NIGHT OR SUNDAY WITH NORTHEAST FLOW LIKELY THROUGH THE
EARLY PART OF NEXT WEEK. LATEST ENSEMBLE HEIGHT FIELDS INDICATE
BELOW NORMAL HEIGHTS WITH A RETURN TO TROUGHING IN THE EAST EARLY
NEXT WEEK. AN UNSETTLED WEATHER PATTERN LIKELY EARLY NEXT WEEK
AS SOUTHERN STREAM MOISTURE PHASES WITH A ROBUST NORTH STREAM
TROUGH ACROSS THE SOUTH. ENSEMBLE SPREAD INCREASES GREATLY EARLY
NEXT WEEK...ESPECIALLY WITH THE SURFACE PATTERN...LEADING TO
BELOW AVERAGE CONFIDENCE IN THE FORECAST...BUT LATEST OPERATIONAL
GFS AND ECMWF IN A LITTLE BETTER AGREEMENT MOVING LOW PRES
TRACKING NEAR THE AREA LATE SUNDAY INTO MONDAY AND HAVE INCREASED
POPS SLIGHTLY...TO HIGH CHANCE. HIGH PRES PROGGED TO BUILD BACK
INTO THE AREA TUESDAY INTO WEDNESDAY.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUTH 06Z FRIDAY/...
AS OF 130 AM THU...VFR SKC CONDITIONS WILL PREVAIL THROUGH TAF
PERIOD. GUSTY NW WINDS WILL DIMINISH SLIGHTLY 09Z-12Z BUT THEN
STRENGTHEN AGAIN WITH HEATING DURING THE DAY WITH GUSTS TO 30 KT
PSBL 14Z-22Z. WINDS DIMINISHING BELOW 10 KT QUICKLY THIS EVENING.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 320 PM WED...PREDOMINATE VFR CONDITIONS EXPECTED THROUGH
THE PERIOD. INCREASING LOW LEVEL MOISTURE FRI NIGHT INTO THE
WEEKEND COULD RESULT IN BETTER CHANCES FOR PATCHY FOG EACH
MORNING. PRECIP CHANCES INCREASE SUN THROUGH MON WITH LOW PRES
TRACKING NEAR THE AREA AND WILL LIKELY SEE SUB VFR CONDITIONS THIS
PERIOD.
&&
.MARINE...
SHORT TERM /TONIGHT AND THURSDAY/...
AS OF 1215 AM THU...MINOR UPDATE FOR SEAS 10-12 FT OUTER PORTIONS OF
CENTRAL AND SRN WATERS OVERNIGHT. REST OF FCST ON TRACK WITH WINDS
SHIFTING TO NW NEXT 1-2 HOURS WITH FRONTAL PASSAGE.
/PREVIOUS DISCUSSION/
AS OF 945 PM WEDNESDAY...NO CHANGES TO PREVIOUS THINKING. STRONG
WINDS WILL OCCUR OVER THE WATERS THROUGH THURSDAY. PREFRONTAL SW
WINDS WILL GUST TO 35 KT OVER THE WARMER OUTER CENTRAL WATERS THIS
EVENING THEN AFTER THE COLD FRONT SLIDES OFFSHORE BETWEEN 11 PM
AND MIDNIGHT WINDS WILL SHIFT TO THE NW AND INCREASE TO 25 TO 35
KNOTS WITH GUSTS TO 40 KNOTS OR BETTER THROUGH MOST OF THE DAY
THURSDAY...BEFORE SUBSIDING LATE. PER WAVEWATCH...SEAS WILL
INCREASE TO AS MUCH AS 8 TO 10 FEET OVER THE CENTRAL WATERS LATE
TONIGHT INTO THURSDAY BEFORE SUBSIDING LATE THURSDAY AS WINDS DROP
OFF QUICKLY AS HIGH PRESSURE BUILDS EAST.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 320 PM WED...WINDS DIMINISH THU NIGHT AND FRI AS HIGH PRES
BUILDS INTO THE REGION. WAVEWATCH AND LOCAL NWPS IN GOOD AGREEMENT
SHOWING SEAS SUBSIDING QUICKLY THU NIGHT...AND BELOW 6FT BY FRI
MORNING. MODERATE SW FLOW FRI NIGHT AND SAT WITH HIGH PRESSURE
OFFSHORE...GENERALLY WINDS 10-20KT AND SEAS 2-4FT. A BACKDOOR COLD
FRONT IS PROGGED TO MOVE S ACROSS THE WATERS LATE SAT NIGHT OR SUN
WITH N/NE WINDS INCREASING BEHIND THE FRONT. CONFIDENCE REMAINS
LOW BEYOND SAT...ESPECIALLY WITH THE STRENGTH OF NE FLOW BEHIND
THE FRONT SUN AND POSSIBLE LOW PRES LIFTING ALONG THE COAST SUN
NIGHT INTO MONDAY BUT STRONG SMALL CRAFT OR GALE FORCE CONDITIONS
WILL BE POSSIBLE BRINGING ELEVATED SEAS.
&&
.FIRE WEATHER...
AS OF 4 PM WEDNESDAY...HAVE ISSUED A FIRE WEATHER WATCH FOR THE
ENTIRE CWA FOR THURSDAY. EXPECT GUSTY WNW/NW WINDS TO COMBINE WITH
RELATIVE HUMIDITY VALUES AS LOW AS 15 TO 20 PERCENT DURING THURSDAY
AFTERNOON. THIS WILL LEAD TO ENHANCED FIRE DANGER AREA-WIDE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR NCZ029-044>047-079>081-090>095-098-103-104.
WIND ADVISORY UNTIL 4 AM EDT THURSDAY FOR NCZ029-044>047-
079>081-090>095-098.
WIND ADVISORY UNTIL 6 PM EDT THURSDAY FOR NCZ103-104.
MARINE...GALE WARNING UNTIL 8 PM EDT THURSDAY FOR AMZ130-135-156-158.
GALE WARNING UNTIL 11 PM EDT THURSDAY FOR AMZ150-152-154.
&&
SYNOPSIS...CTC/JBM
NEAR TERM...CTC/JME/JBM
SHORT TERM...CTC
LONG TERM...SK
AVIATION...JBM/SK
MARINE...CTC/JME/SK/JBM
FIRE WEATHER...CTCHazardous weather outlook, Mar 12, 8:20 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 820 PM EDT WED MAR 12 2014 NCZ029-044>047-079>081-090>095-098-140030- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- 820 PM EDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL LEAD TO ENHANCED FIRE DANGER ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-140030- OUTER BANKS DARE-OUTER BANKS HYDE- 820 PM EDT WED MAR 12 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. FIRE WEATHER WATCH. GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES WILL LEAD TO ENHANCED FIRE DANGER ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 12, 8:59 PM EDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
859 PM EDT WED MAR 12 2014
NCZ090-092-098-130200-
DUPLIN-JONES-ONSLOW-
859 PM EDT WED MAR 12 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS ONSLOW...DUPLIN AND JONES
COUNTIES THROUGH 1000 PM EDT...
AT 859 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHWEST OF WARSAW...MOVING EAST AT 55 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...KENANSVILLE...
BEULAVILLE...POTTERS HILL...TAYLORS CORNER...PETERSBURG...COMFORT.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
BRIEF HEAVY RAINFALL.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3505 7816 3506 7775 3502 7775
3501 7773 3506 7763 3506 7726 3481 7726
3483 7817
TIME...MOT...LOC 0059Z 269DEG 47KT 3493 7811
8The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:06 PM EDT | Special Weather Statement | MHX | Martin | 54 min |
| Mar 12, 8:41 PM EDT | Special Weather Statement | MHX | Beaufort | 64 min |
| Mar 12, 8:59 PM EDT | Special Weather Statement | MHX | Duplin, Jones | 61 min |
| Mar 13, 5:08 AM EDT | Freeze Watch | MHX | 10 hr | |
| Mar 13, 6:22 AM EDT | Low Water Advisory | MHX | 16 hr | |
| Mar 13, 6:33 AM EDT | Coastal Flood Advisory | MHX | 23 hr | |
| Mar 13, 12:36 PM EDT | River Flood Warning | MHX | Lenoir | 5 days |
| Mar 13, 3:27 PM EDT | Small Craft Advisory | MHX | 12 hr | |
| Mar 13, 3:30 PM EDT | Freeze Warning | MHX | 17 hr |
Nearby
Red Flag Warnings in North Carolina, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.